# SDR TIMA20170321005

- Difficulty date: March 21, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N127BA
- Make and model: Beech 1900C
- Aircraft serial: UB5
- Aircraft time: 28,076 hours, 39,801 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1144301063
- Condition: Corroded
- Location: Bs 393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED STRUCTURAL INSPECTION OF THE FUSELAGE, THE LT AFT SEAT TRACK WAS FOUND TO BE CORRODED.
